# SDR BSYR20130723054

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: General aviation
- Aircraft: N274CS
- Make and model: Cessna 210L
- Aircraft serial: 21060148
- Aircraft time: 18,629 hours
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  PILOT RETURNED AND LANDED SAFELY WITHOUT INCIDENT.  OPEN
